I am taking medication for Anxiety and Depression. I started Sertraline on 25mgs, 50mgs and then at my current dosage of 100mgs. I have been on 100 mgs for 6 months now. It has been really rough at times but over the last month I have had some really good days but i have also started having some low days. Feeling sad. I thought I could see a light at the end of the tunnel but I dont know now. Has anyone experience this? Can I still have blips at 6 months. Because I am having good days my doctor wants me to try and ride it out. Thank you
Sertraline - Hello, in the last 8 months I have tapered off Cymbalta and started Sertraline?
- 2 Aug 2016 by clarelou
- 2 August 2016
One thing that has always helped me is journaling. I am religious about doing it daily. I keep it simple: how was my sleep last night , did I take my meds yesterday( and if they changed make sure you record the date and the change), your mood that day(use any scale which is easiest for you, need not be complicated). The utility of journaling is if you have a bad day you can look back at your journal and you felt, for example, the same way three weeks ago and you pulled out of that one and you will pull out of this one. I've dealt with this all my adult life and I am 62. I believe we are all in this together and we will continue to succeed if we remember we have a lot of people just like us out there and we are definitely not alone. John
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2010 • 1 answer
Posted 15 May 2015 • 1 answer
Posted 30 Jan 2016 • 1 answer
Posted 18 Apr 2017 • 1 answer
Posted 28 May 2018 • 2 answers